MathSciNet Relay Station
MathSciNet bibliographic data
MR1815410 53C21 (49Q15 53C20 53C23)
Cheeger, Jeff; Colding, Tobias H. On the structure of spaces with Ricci curvature bounded below. II. J. Differential Geom. 54 (2000), no. 1, 13–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement